Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Skin pigmentation. Prescribed melrio. Skin peeling, burning. Normal or allergic?

I have pigmentation around my nose. I consulted a dermatologist who prescribed melrio cream. I have been applying it on the patches regularly. The result of it has been that the skin of the area where it was applied on has started peeling off and when the cream is applied on that area again, it burns a lot. Is this normal or is my skin allergic to the cream? Please help.
Thank you.
Asked On : Wed, 10 Apr 2013
Answers:  2 Views:  861
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
tHE CREAM IS CAUSING ALLERGY
IF YOU WANT TO REMOVE THE DEPIGMENTED SPOT
STOP TAKING ALL OILS MUSTARD COCONUT WALNUT GROUNDNUT ALMONDS SOYA
USE OLIVEFOR COOKING AND APPLICATION
'STOP OILY AND GREESY FOOD
STOP MILK AND DIARY FOR 3 MONTHS
APPLY CLINDAMYCIN GEL BD
AND RETINOIC ACID AT NIGHT
IF DRY ADD MOMETASONE IN ABOVEGEL
AFTER 3 MONTHS EVERY PIGMENT WILL BE ERASED AND YOU WILL HAVE ORMAL SKIN
Answered: Wed, 10 Apr 2013
I find this answer helpful
Dermatologist Dr. Kalpana Pathak's  Response
Hi Shreeja,
It seems due to improper application of the cream you have developed an irritant reaction to the cream itself.
Treatment of the same requires discontinuation of the cream along with application of moisturising lotion like cetaphil and mild steroid like hydrocortisone. Once the area eals completely, you any reintroduce melrio application in small quantity.
Hope that helped.
Take care
Answered: Thu, 11 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor